# SDR ASOA200900214

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 18,008 hours, 15,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Not Seated
- Location: Cockpit Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO PILOT SIDE WINDOW FRONT SEAL UNSEATED.  TOWER DECLARED AN EMERGENCY & PUT EMERGENCY VEHICLES ON STANDBY AS A PRECAUTION.  REMOVED SPEED TAPE FROM F/O'S SIDE WINDOW IAW REO 601R-56-00-001
